Papers and Preprints

  1. D. Aulicino and Jayadev S. Athreya, A Trajectory from a Vertex to Itself on the Dodecahedron. arXiv:1802.00811, (Accepted. To appear in Amer. Math. Monthly). Preprint: 1-2 (2018).
  2. D. Aulicino and Duc-Manh Nguyen, Rank 2 Affine Manifolds in Genus 3. arXiv:1612.06970, (Accepted. To appear in J. Diff. Geom.). Preprint: 1-71 (2016).
  3. D. Aulicino, The Cantor–Bendixson Rank of Certain Bridgeland–Smith Stability Conditions. arXiv:1512.02336, Comm. Math. Phys. 357 (2018), no. 2, 791–809.
  4. D. Aulicino and Duc-Manh Nguyen, Rank two affine submanifolds in \( \mathcal{H}(2,2)\) and \(\mathcal{H}(3,1)\). arXiv:1501.03303, Geom. Topol. 20 (2016), no. 5, 2837-2904.
  5. D. Aulicino, Affine Manifolds and Zero Lyapunov Exponents in Genus 3. arXiv:1409.5180, Geometric and Functional Analysis 25 (2015), no. 5, 1333-1370.
  6. D. Aulicino, Duc-Manh Nguyen, and Alex Wright, Classification of higher rank orbit closures in \(\mathcal{H}^{odd}(4)\). arXiv:1308.5879, J. Eur. Math. Soc. (JEMS) 18 (2016), no. 8, 1855-1872.
  7. D. Aulicino, Affine Invariant Submanifolds with Completely Degenerate Kontsevich-Zorich Spectrum. arXiv:1302.0913, Ergodic Theory Dynam. Systems 38 (2018), no. 1, 10-33.
  8. D. Aulicino, Teichmüller Discs with Completely Degenerate Kontsevich-Zorich Spectrum. arXiv:1205.2359, Commentarii Mathematici Helvetici 90 (2015), no. 3, 573-643.